# SDR REXA2022062000370

- Difficulty date: June 20, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD6 FWD INTERCOSTAL AFT CLIP IS CORRODED.  REMOVED DAMAGED CLEAT. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE CLIP PN 600-31902-269 IAW CRJ 900 SRM 51-40-11-001-001-A01
